# SDR GTIA1100003

- Difficulty date: January 26, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 18,555 hours, 8,846 cycles
- Engine: Iae V2524A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FUEL FLOW INOP AND FUEL USED INOP.  AFTER TAKEOFF, LOST OVER HALF OF LT TIP TANK FUEL AND LT ENGINE FUEL FLOW WAS 7900 LBS.  IN CLIMB, SEEMS EXCESSIVE, ALL LT FUEL TANKS DRAINING FASTER THAN RT.  FOLLOWED TSM 73-31-00-810-802, PERFORMED ENGINE RUN ON NR 1 & NR 2 ENGINES IAW AMM 71-00-00-710-043, FUEL INDICATION PERFORMED NORMAL WITH GREEN FUEL FLOW INDICATION.  AS PRECAUTION, INSPECTED ALL CONNECTIONS TO EEC AND FUEL FLOW TRANSMITTER, NO DEFECTS OR LEAKS NOTED ON BOTH ENGINES. SUMPED FUEL TANKS IAW AMM 12-32-28-281-001, PERFORMED POST ENGINE RUN, AFTER 5 MINUTES, NO FAILURES DETECTED.
